# SDR QXEA2012092401100

- Difficulty date: September 24, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 27,409 hours, 28,643 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Part number: 697073003
- Part serial: DAP0564
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE PROPELLER DOES NOT APPEAR TO BE COMPLETELY FEATHERED.  NOTICED ON PREFLIGHT WALK AROUND.  REPLACED NR 1 ENGINE PCU IAW AMM 61-20-11-000-801 AND 61-20-11-400-801. OPS AND LEAK CHECK GOOD.  RETURNED TO SERVICE.
